# SDR FDEA20190320654

- Difficulty date: March 16, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED DOUBLER AT   APPROXIMATE STATION XOS 697 TO XOS 703 FOUND WITH CRACK REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT BEADED   DOUBLER AT APPROXIMATE STATION XOS 697 TO XOS 703 AS PER SRM 57-40-02-2R FIGURE 203   REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
